# SDR SWAA2021062872675

- Difficulty date: May 13, 2021
- Submitted: June 28, 2021
- Operation: Air carrier
- Aircraft: N207WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34012
- Aircraft time: 52,378 hours, 31,227 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK NOTED APPROXIMATELY WL 203; BS 663+2; RBL 43; COMMON TO HORIZONTAL BEADED PRESSURE DECK. ; CRACK NOTED APPROXIMATELY WL 203; BS 663+2; RBL 43; COMMON TO R/H HORIZONTAL BEADED PRESSURE DECK. / [01] VERIFIED THE APPLICABILITY OF SRM 53-40-51-2R-2 REPAIR2 REMOVED ALL FASTENERS COMMON TO THE REPAIR AREA  CUT AND REMOVED THE DAMAGED PART OF THE WEB AT THE HORIZONTAL BEADED PRESSURE DECK BS 663 TO BS 675 RBL 38 TO RBL 60 IAW SRM 53-40-51-2R-2 REPAIR2 STEPS 4; A; B; C 2;3; [02] VERIFIED THE APPLICABILITY OF SRM 53-40-51-2R-2 REPAIR2; [03] VERIFIED REMOVAL OF ALL FASTENERS COMMON TO THE REPAIR AREA; CUT-OUT AND REMOVAL OF THE DAMAGED PART OF THE WEB AT THE HORIZONTAL BEADED PRESSURE DECK BS 663 TO BS 675 RBL 38 TO RBL 60 IAW SRM 53-40-51-2R-2 REPAIR2 STEPS 4; A; B; C 2;3; [04] CORRECTED MEASUREMENTS; [05] COMPLETED SRM 53-40-51-2R-2 STEPS 4.D.(1)-(3) AND (5) INCLUDING HFEC ALONG TRIM LINE AND EXISTING OPEN FASTENER HOLES. NO CRACKS FOUND. NO COUNTERSINKS PRESENT. COMPLETED DETAILED VISUAL INSPECTION AROUND INBD AND OUTBD SECTIONS. NO DEFECTS FOUND. CAL ID ISOOO450 S/N N500D000M120071 AND ATS2407 S/N MM15391DD064104.; [06] FABRICATED -1 DOUBLER FROM 2024T3#.080' CLAD LOT# 1447577-1; -2 STIFFENERS (7EA) FROM BAC1505-100052 7075-T6511 EXTRUSION LOT# 1456866-1 AND -3 WEB FROM 2024T3# .063'CLAD LOT#1446328-1.
